MathSciNet Relay Station
MathSciNet bibliographic data
MR225476 65.35
Yang, C. H. On designs of maximal $(+1,\,-1)$-matrices of order $n\equiv 2({\rm mod}\ 4)$. Math. Comp. 22 1968 174–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement